# SDR SCNA00040

- Difficulty date: April 30, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- Aircraft time: 44,679 hours, 19,703 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 69295671
- Part serial: 3540
- Condition: Inoperative
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE APU FIRE WARNING HORN IN THE WHEEL WELL WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE APU FIRE WARNING HORN AND OPERATIONALLY CHECKED GOOD.
